MathSciNet Relay Station
MathSciNet bibliographic data
MR1385512 (97g:14035) 14M15 (05E05 05E15)
Sottile, Frank Pieri's formula for flag manifolds and Schubert polynomials. Ann. Inst. Fourier (Grenoble) 46 (1996), no. 1, 89–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement